Optimal mode decomposition for unsteady flows

File Description SizeFormat 
OMD.pdfAccepted version2.05 MBAdobe PDFView/Open
Title: Optimal mode decomposition for unsteady flows
Authors: Wynn, A
Pearson, DS
Ganapathisubramani, B
Goulart, PJ
Item Type: Journal Article
Issue Date: 1-Oct-2013
URI: http://hdl.handle.net/10044/1/19380
DOI: http://dx.doi.org/10.1017/jfm.2013.426
ISSN: 0022-1120
Publisher: CAMBRIDGE UNIV PRESS
Start Page: 473
End Page: 503
Journal / Book Title: JOURNAL OF FLUID MECHANICS
Volume: 733
Copyright Statement: © 2013 Cambridge University Press. This paper has been accepted for publication and will appear in a revised form, subsequent to peer-review and/or editorial input by Cambridge University Press. Journal of Fluid Mechanics http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=9016129&fileId=S0022112013004266
Publication Status: Published
Appears in Collections:Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx